Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Have blurred vision, dizziness, high BP, palpitations. On thyroxin and eye drop, Is it due to the medication?

Hi my tsh was 6 and my doctor put me on eu thyroxin. He increased the dose from 0 - 32.5 mg within a span of 20 days ( 5 days 12.5 mg next 5 days 25 mg and the next 10 days 32.5 mg) He says I need 50 mg but I am sensitive to medicines and especially thyroxin needs to be administered slowly. In those 20 days my bp started going up and I was feeling dizzy and experienced blurred vision. The bp was often in the range of 150/110. I was then advised to take bisoprolol - ratiopharm N3 (0.75 mg) to be taken as a dosage of 0.75 mg. This was to control the bp and palpitations caused by 37.5 mg of thyroxin. I visited the opthalmologist who said i have dry eyes and gave me eyedrops to use. The vision has not gotten better. I used to use my glasses to read and watch tv earlier, now I have to use my glasses most of the time to see clearly. Is bisaprolol or thyroxin ( given in such dosage within 20 days) known to give blurred vision? I was taking the same prescription of beta blocker and thyroxine earlier but it was called bisoprolol-CT N3 and L thyroxine. could that have made a difference. At that time I had no blurred vision. Is this the result of excess medication in a short span of time or dry eyes or adverse reaction of the meds? Could someone please please help me. My doctors are advising patience and to wait till the vision clears up. I need some reassurance that this will get better - Rac
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Both betablockers(bisoprolol) & thyroid disease can cause severe dry eye.
If your vision gets corrected with glasses and your retina is perfect, You should actually wait.
Good luck.....
Answered: Fri, 5 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor